# SDR AALA202408018675

- Difficulty date: July 22, 2024
- Submitted: August 1, 2024
- Operation: Air carrier
- Aircraft: N806AW
- Make and model: Airbus A319-132
- Aircraft serial: 1056
- Aircraft time: 74,510 hours, 34,704 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 568127202007
- Part serial: 10230423
- Condition: Low Pressure
- Location: Zone 100
- Part time: 1,986 hours, 1,277 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: IN FLT AT FL360 ECAM MESSAGE DISPLAYED FOR FUEL LEFT TANK PUMP 2 LOW PRESSURE, FLIGHT CREW TURNED PUMP OFF PER ECAM DIRECTIVE. **SUPPLEMENTAL REPORT FOR AALA202407268675: MAINTENANCE REPLACED FUEL PUMP 37QA AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK PER AMM 28-21-51. ** (CLOSED)
